# SDR 2004UALA00738

- Difficulty date: August 11, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 40,111 hours, 14,696 cycles
- Engine: Pwa PW2037
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: BACC45FN105S
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR LIGHTS AT DOORS 4L AND 4R INOPERATIVE. FOUND CONNECTORS D6634 AND D6674 DISCONNECTED FROM INVERTER M10834. RECONNECTED WIRING. SYSTEM OPERATES NORMALLY.
